# SDR DAT2005F00003

- Difficulty date: May 6, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N367AC
- Make and model: Stbros SD360
- Aircraft serial: SH3626
- Engine: Pwa PT6*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SD3730311XAC
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 24,976 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NORMAL DESCENT APPROACH AND FINAL CHECK LIST COMPLETE ALL SYSTEMS NORMAL THROUGH THE TOUCHDOWN.  AFTER TOUCHDOWN BOTH THE HYD WCP WARNING LIGHTS ILLUMINATED.  CHECK BRAKES AND NO RESPONSE.  SELECTED EMERGENCY BRAKE AND USED FULL REVERSE TO STOP ON RUNWAY.  THEN CLEARED RUNWAY AND PARKED ON THE 1ST TAXIWAY WHERE WE WERE TOWED INTO THE RAMP.  A MECHANIC WAS DISPATCHED.  THE STEERING ACTUATOR LINE WAS REMOVED AND REPLACED IAW MM.  OPS CHECK GOOD AND AC WAS RETURNED TO SERVICE. (K)
